# SDR CA110210006

- Difficulty date: February 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 10581002376
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING LT V-BRACE WAS NOTICED SEPARATED FROM THE ACTUATOR POINT.  HAD ACFT TAKEN OFF, TURNED, GEAR WOULD HAVE COLLASPED.  CLIENT CALLED TO DISCUSS REPAIRS.  DURING CONSULTATION, CLIENT WAS ADVISED TO IMMEDIATELY INSPECT ALL V-BRACES REGARDLESS OF PN THE FLEET.  RT V-BRACE ON THE SAME ACFT WAS DISCOVERED CRACK. ALSO HAD BOTH BRACES CRACKED.  ALL 4 V-BRACES WERE SENT IN FOR REPAIR. ALL 4 BRACES WILL BE REPAIRED IAW ACORN WELDING RDC C-RA07-248 WHICH WAS SPECIFICALLY DESIGNED TO STRENGTHEN THE PARTS DUE TO THIS TYPE OF FAILURE.  ALL OPERATORS MUST BE MADE AWARE THAT INSPECTION OF 105-810023-75/76 SHOULD BE DONE. FAA 97-06-10 HAD A 100 HR INSPECTION ON PN 105-810023-67/68 AND THE TERMINATING ACTION WAS THE INSTALLATION OF 105-810023-75/76. THERE HAVE NOT BEEN ANY CRACKING REPORTED ON ANY V-BRACES THAT HAVE BEEN MODIFIED WITH RDC C-RA07-248.
